關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Quenching behaviour for a singular predator–prey model

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 100/2 數學系 郭忠勝 教授 期刊論文 發佈 Quenching behaviour for a singular predator–prey model , [100-2] :Quenching behaviour for a singular predator–prey model期刊論文Quenching behaviour for a singular predator–prey modelDucrot, Arnaud; Guo, Jong-Shenq淡江大學數學學系Bristol: Institute of Physics Publishing Ltd.Nonlinearity 25(7), pp.2059–2073In this paper, we study the quenching behaviour for a system of two reaction–diffusion equations arising in the modelling of the spatio-temporal interaction of prey and predator populations in fragile environment. We first provide some sufficient conditions on the initial data to have finite time quenching. Then we classify the initial data to distinguish type I quenching and type II quenching, by introducing a delicate energy functional along with the help of some a priori estimates. Finally, we present some results on the quenching set. It can be a singleton, the whole domain, or a compact subset of the domain.tku_id: ; 000137984;Submitted by 忠勝 郭 (jsguo@mail.tku.edu.tw) on 2012-10-04 No. of bitstreams: 1 1206non.pdf: 127151 bytes, checksum: b2998423da
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果